New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Expert Solution]: You start a patient on buprenorphine and…

Need help with your Pain Management & Analgesics case study or NCLEX preparation? Connect with a verified Nursing expert now.

You start a patient on buprenorphine and the patient complains of anxiety, insomnia, nausea, and diaphoresis. What would be the best course of action to take? A. Do not do anything differently because these symptoms are unlikely to be related to the medication B. Stop buprenorphine because these symptoms are the side effects of the medication and will not improve C. Increase the dose of buprenorphine to increase the opioid agonism and improve the symptoms D. Wait a few days or decrease the starting dose to minimize opioid withdrawal E. Add a benzodiazepine for anxiety and insomnia

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion